# SDR DL73E961068

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S.I. 3-69482-12, CRACKS WERE DISCOVERED IN THE BS 178 BULKHEAD WEB AND THE RBL 5.7 VERTICAL STIFFENER.  THE VERTICAL STIFFENER AT RBL 5.7 ADJACENT TO WL 15 HAS A 1 INCH CRACK ALONG THE RADIUS.  THE CHORD IS MANUFACTURED FROM BAC1505-100361 7075-T6 ALTERED EXTRUSION.  THE WEB WAS FOUND CRACKED AT SEVERAL LOCATIONS BETWEEN WL 184.5 AND WL 207 AND LBL 5.7 TO RBL 5.7.  THE WEB IS MANUFACTURED FROM 0.040 INCH 2024-T3 CLAD.
